# SDR DLM11011918

- Difficulty date: December 10, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 39,362 hours, 5,272 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Part number: 38809981
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED IAD DUE SMOKE IN CABIN.  REPLACED APU OIL PUMP AND SEALS.
